# SDR TRBA2007027

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 15,259 hours, 17,737 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flapper Valve
- Part number: 41125A01
- Part serial: UNREADABLE
- Condition: Broken
- Location: Ground Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOUD POP NOISE AT 15,000 FT FOLLOWED BY RAPID DECOMPRESSION.  DESCENT MADE TO BELOW 10,000 FT, UNABLE TO PRESSURIZE FOR REMAINDER OF FLIGHT.  REPLACED AIR GROUND CONNECTION FLAPPER VALVE AS PER MM 21-22-27.  PERFORMED MANUAL PRESS CONTROLLER SYSTEM OPT AS PER JIC 21-31-00.
